Commutative radical rings. II
Acta Universitatis Carolinae. Mathematica et Physica, Tome 49 (2008) no. 1, pp. 53-73
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_2008_49_1_a5,
author = {Kepka, Tom\'a\v{s} and N\v{e}mec, Petr},
title = {Commutative radical rings. {II}},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {53--73},
year = {2008},
volume = {49},
number = {1},
mrnumber = {2517933},
zbl = {1166.13003},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_2008_49_1_a5/}
}
Kepka, Tomáš; Němec, Petr. Commutative radical rings. II. Acta Universitatis Carolinae. Mathematica et Physica, Tome 49 (2008) no. 1, pp. 53-73. http://geodesic.mathdoc.fr/item/AUCMP_2008_49_1_a5/